The confined random walks in two-dimensional bounded domain


Ciftci H., ÇAKMAK M.

EPL, vol.87, no.6, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 6
  • Publication Date: 2009
  • Doi Number: 10.1209/0295-5075/87/60003
  • Journal Name: EPL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Gazi University Affiliated: Yes

Abstract

We show how the random walks present different results under some special conditions. We have especially investigated confined random walks in two dimensions. Copyright (C) EPLA, 2009